# SDR AMWA13

- Difficulty date: February 16, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 14,218 hours, 21,712 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A MAINTENANCE CHECK IT WAS DISCOVERED THAT BOTH THE RIGHT AND LEFT SPAR CAP WAS CHAFING THE WHEEL WELL. BLENDED THE CHAFED AREA IN ACCORDANCE TO RAYTHEON FIELD REPAIR. NO TEARDOWN REPORT WILL BE REQUIRED.
